RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 80, Issue 4  


Properties of the metric projection on weakly vial-convex sets and parametrization of set-valued mappings with weakly convex images
M. V. Balashov, G. E. Ivanov
483
A local two-radii theorem for quasianalytic classes of functions
V. V. Volchkov
490
Irreducible Fuchsian system with reducible monodromy representation
I. V. Vyugin
501
The coradical of a Jordan (alternative) coalgebra and the quasiregular radical of its dual algebra
V. N. Zhelyabin
509
Asymptotic stability and instability of the solutions of systems with impulse action
A. O. Ignatyev, O. A. Ignatyev, A. A. Soliman
516
On the automorphism group of a Suzuki $p$-algebra
L. S. Kazarin, V. M. Sidel'nikov
526
When is an Abelian group isomorphic to its endomorphism group?
E. M. Kolenova, A. M. Sebel'din
536
Integrability of optimal mappings
A. V. Kolesnikov
546
Remarks on the universality of the periodic zeta function
A. P. Laurincikas, D. Siauciunas
561
On the minimization of operational risks
V. P. Maslov
569
Finite groups with a seminormal Hall subgroup
V. S. Monakhov
573
Unique solvability of pseudohyperbolic equations with singular right-hand sides
D. A. Nomirovskii
582
Tensor roots of isomorphisms and weak limits of transformations
V. V. Ryzhikov, A. E. Troitskaya
596
Estimation of the $L_p$-norms of stress functions for finitely connected plane domains
R. G. Salakhudinov
601
Game problems on a fixed interval in controlled first-order evolution equations
N. Yu. Satimov, M. Tukhtasinov
613
On weakly cospectral graphs
S. P. Strunkov
627

Brief Communications
Sums of independent functions in symmetric spaces with the Kruglov property
S. V. Astashkin, F. A. Sukochev
630
Rearrangements of the Haar system in binary spaces $H$ and $BMO$
D. B. Marshan
636
Information Kolmogorov width for the intersection of Sobolev classes
E. M. Skorikov
638
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019